Admissibility of the usual confidence set for the mean of a univariate or bivariate normal population: the unknown variance case

Kabaila, Paul, Leeb, Hannes . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2017. 79 (3) :801-813

Locate this article in:

Bibtex

@article{CIS-475847,
  Author = {Kabaila, Paul and Leeb, Hannes},
  Title = {Admissibility of the usual confidence set for the mean of a univariate or bivariate normal population: the unknown variance case},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {79},
  Number = {3},
  Year = {2017},
  Pages = {801--813},
  Keywords = {}
}

Similar articles